MathSciNet Relay Station
MathSciNet bibliographic data
MR997847 49B21 (35J60 58E15)
Acerbi, E.; Fusco, N. Regularity for minimizers of nonquadratic functionals: the case $1<p<2$. J. Math. Anal. Appl. 140 (1989), no. 1, 115–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement